| Model Number |
4085 Surgical Table |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris field service technician arrived onsite to inspect the table and was unable to recreate the reported event.No issue with the function or operation of the table was identified.Based on the description of the event and the technician's inspection, the cause of the reported event may have been caused by a hydraulic drift.The technician performed an air bleed procedure on the trend cylinder, tested the table, confirmed it was operating according to specification, and returned it to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that during a patient procedure their 4085 surgical table moved into trendelenburg position without being commanded to do so.The user facility used the table hand control to return the table to level; the procedure was completed successfully.No report of injury or procedure delay.